# SDR ASAA2014082609086

- Difficulty date: August 26, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 19,886 hours, 6,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Corroded
- Location: Bs 727-727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TRANSITION PANEL CORRODED BS 727-727D, RBL 24. ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 53-00-53-2R-5.
